System Komputerowej Ewidencji Publikacji

Strona główna   |   Skorowidz nazwisk   |   Raporty   |   Przesyłanie plików źródłowych   |   Kategorie osiągnięć naukowych   |   Dyscypliny naukowe   |   Wyloguj PBN
 
Więcej
z którymkolwiek ze słów
ze wszystkimi słowami
skonstruuj wyrażenie logiczne Pomoc
 

Wyniki wyszukiwania

Szukanie: w opisie bibliograficznym
Wprowadzona fraza: {Demonstratio Mathematica}
Opublikowane w latach: 1960 - 2021
Grupowanie: brak
Znaleziono: 32 ( spośród około 66284 )

Strona: Poprzednia [1] [2] 3[4] Następna
[21] The Halberstam-Richert type theorems for submultiplicative functions on arithmetical semigroups / Aleksander Grytczuk, 1986. Demonstratio Mathematica Vol. 19, no 3, 629--636, ISSN: 0420-1213, bibliogr.
Kod: CZR-WYKAZ    BibTeX   (pkt: [6])
[AWCZ-11950] [data modyf: 07-08-2015 10:21]

[22] Generalized fixed point theorem / Michał Kisielewicz, Longin Rybiński, 1983. Demonstratio Mathematica Vol. 16, no 4, 1037--1041, ISSN: 0420-1213, bibliogr. summ.
Kod: CZR-WYKAZ    BibTeX   (pkt: [6])
[AWCZ-13746] [data modyf: 04-05-2009 14:38]

[23] Compatness and upper semicontinuity of solution set of generalized differential equation in separable Banach space / Michał Kisielewicz, 1982. Demonstratio Mathematica Vol. 15, no 3, 753--761, ISSN: 0420-1213, bibliogr.
Kod: CZR-WYKAZ    BibTeX   (pkt: [6])
[AWCZ-13795] [data modyf: 04-05-2009 14:36]

[24] Controllability of generalized functional-differential systems / Elżbieta Łuczak-Kumorek, Władysław Sosulski, 1981. Demonstratio Mathematica Vol. 14, nr 4, 997--1010, ISSN: 0420-1213, bibliogr.
Kod: CZR-WYKAZ    BibTeX   (pkt: [6])
[AWCZ-8415] [data modyf: 07-08-2015 10:21]

[25] Remarks on some fixed point theorem / Z. Benedykt, Janusz Matkowski, 1981. Demonstratio Mathematica Vol. 14, no 1, 227--232, ISSN: 0420-1213,
Kod: CZR-WYKAZ    BibTeX   (pkt: [6])
[AWCZ-14681] [data modyf: 27-04-2010 09:40]

[26] On division with the remainder in K[x1,....,xk] / Bogdan Tropak, 1980. Demonstratio Mathematica Vol. 13, no 2, 343--354, ISSN: 0420-1213, bibliogr.
Kod: CZR-WYKAZ    BibTeX   (pkt: [6])
[AWCZ-13160] [data modyf: 05-08-2008 14:35]

[27] Existence theorem for functional-differential relations / Teresa Janiak, Elżbieta Łuczak-Kumorek, Michał Kisielewicz, 1979. Demonstratio Mathematica Vol. 12, no 2, 411--420, ISSN: 0420-1213, bibliogr.
Kod: CZR-WYKAZ    BibTeX   (pkt: [6])
[AWCZ-8426] [data modyf: 07-08-2015 10:21]

[28] Strong approximation of functions by the triangular partial sums of double Fourier series / Włodzimierz Łenski, 1979. Demonstratio Mathematica Vol. 12, no 2, 445--456, ISSN: 0420-1213, bibliogr.
Kod: CZR-WYKAZ    BibTeX   (pkt: [6])
[AWCZ-9773] [data modyf: 07-08-2015 10:21]

[29] On the norm-strong approximation of 2\pi-periodic functions / Włodzimierz Łenski, 1978. Demonstratio Mathematica Vol. 11, no 2, 285--299, ISSN: 0420-1213, bibliogr.
Kod: CZR-WYKAZ    BibTeX   (pkt: [6])
[AWCZ-9774] [data modyf: 07-08-2015 10:21]

[30] Existence theorem for functional-differential equation with compact convex valued solutions / Michał Kisielewicz, Bazyli Serafin, Władysław Sosulski, 1976. Demonstratio Mathematica T. 9, nr 2, 229--237, ISSN: 0420-1213,
Kod: CZR-WYKAZ    BibTeX   (pkt: [6])
[AWCZ-13690] [data modyf: 08-04-2009 14:22]

Strona: Poprzednia [1] [2] 3[4] Następna

Czas generacji strony: 0,03 s.


kontakt techniczny: skep@bu.uz.zgora.pl
© 2001-2020 Uniwersytet Zielonogórski